# SDR CA130318005

- Difficulty date: January 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

(CAN) BEFORE T/O, AFTER 10 MIN AT IDLE, THE ENGINE FLAMED OUT WITHOUT ANY PILOT INPUT. EXTENSIVE TROUBLESHOOTING COULD NOT DUPLICATE THE PROBLEM. A FERRY FLIGHT WAS MADE TO BRING THE ACFT TO WHERE FURTHER TROUBLESHOOTING WAS TO BE PERFORMED.
